# SDR IPXA2025061845161

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65778
- Aircraft time: 15,011 hours, 2,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65B109841
- Condition: Binding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR COULD NOT BE CLOSED DUE TO INTERFERENCE CAUSED BY CREW STAIR PUSHING AGAINST THE DOOR 1. I.A.W AMM TASK 52-11-12-400-801 REV.47 TO INSTALL NEW L1 ENTRY DOOR TORQUE TUBE COUPLING. 2. I.A.W AMM TASK 52-11-01-400-802 REV.47 TO INSTALL L1 ENTRY DOOR. 3. I.A.W AMM TASK 52-11-01-700-801 REV.47 TO DO L1 ENTRY DOOR ADJUSTMENT. THE RESULT WAS SATISFIED. 4. JOB COMPLETED AND CONDITION CHECK NORMAL. 5. ATTACHMENT ARE UPLOADED.
